| Model Number |
OVT-027-160 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf code f1001 captures the reportable event of absence of treatment.
Event or Problem Description
Note: this record represents the third of three overtube devices.It was reported to boston scientific that an overtube was used in an endoscopic sleeve gastroplasty (esg) procedure on (b)(6) 2026, for the treatment of obesity.During the procedure, the inflation cuffs on three overtube devices would not inflate.The procedure was cancelled due to patient's distorted anatomy.No patient consequences were reported as a result of the event.